# SDR SCNA2020031903017

- Difficulty date: February 3, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N816SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30637
- Aircraft time: 63,031 hours, 22,321 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON GALLEY SUPPORT FITTING ON STA 344 AT BL 47LH WL 208	REMOVE AND REPLACE GALLEY SUPPPORT FITTING ON STA 344 AT BL 47-LH WL 208 IAW B737-800 SRM 51-40-02 STEP 9 A AND B SCREW GUN 3879 DUE DATE 5-16-2020.
